# SDR MTNA20160715003

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N820FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- Aircraft time: 36,020 hours, 32,899 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: SI53572103244
- Condition: Corroded
- Location: Frame 28
- Part time: 36,020 hours, 32,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 28C, STRINGER 17 HAS CORNER BRACKET WITH EXFOLIATION CORROSION.  DAMAGE EXCEEDS MANUFACTURER'S ACCEPTABLE LIMITS.  REPLACED THE STRINGER CLIP IAW SRM 51-21-42. FABRICATED NEW CLIP IAW SRM 53514012-A01.
